Scientific article

Amphicheirals according to Tait and Haseman

Published inJournal of knot theory and its ramifications, vol. 17, no. 11, p. 1387-1400
Publication date2008

In this essay, we present our interpretation of the work of P. Tait and M. Haseman on achiral alternating knots. We have tried to elucidate the meaning of several concepts used by them such as: Amphicheirals, skew-amphicheirals, 1st or 2nd order, 1st or 2nd class, distorsions, etc. We also comment on some of their many pictures.

  • Alternating knots
  • Chirality
  • Amphicheirals
  • Flypes
Citation (ISO format)
HONGLER, Cam Van Quach, WEBER, Claude. Amphicheirals according to Tait and Haseman. In: Journal of knot theory and its ramifications, 2008, vol. 17, n° 11, p. 1387–1400. doi: 10.1142/S0218216508006646
Main files (1)
Article (Published version)
ISSN of the journal0218-2165

Technical informations

Creation07/02/2010 1:21:00 PM
First validation07/02/2010 1:21:00 PM
Update time03/14/2023 3:55:28 PM
Status update03/14/2023 3:55:28 PM
Last indexation10/18/2023 10:50:49 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack